# SDR QXEA2009030200150

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 4,940 hours, 5,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - THERE IS LIGHT CORROSION IN THE RT NR 9 SEAT TRACK BETWEEN X701 AND X708.  BLENDED CORROSION ON NR 9 SEAT TRACK AT STA X701 TO X708.  MAX MATERIAL REMOVED IS .015 INCH.  BLEND IS WITHIN LIMITS, REF RD 8/4-53-884.  ALODINED BLEND AREA AT RT NR 9 SEAT TRACK IAW Q-400 RD 8/4-53-884 PG 6 NR 6.  HFEC INSP BLENDED AREA FOR CRACKS IAW Q400 NDTM PART 6, 51-00-01-25-801, NO CRACKS NOTED.
